MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY 6F, MPD 100CM; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY 6F, MPD 100CM; PERCUTANEOUS CATHETER
Model Number 670-258-00
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The purpose of this mdr submission is to report the findings of the device investigation.A fracture was noted on the brite tip section, the findings meet us regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the field, a 6f envoy guide catheter, mpd 100cm (67025800, 30540615) kinked during the intervention case.Therefore, the physician changed another product, and the procedure done well.There was no patient injury reported.No additional information is available.The device was returned to cerenovus for further investigation.Visual inspection on the envoy 6f, mpd 100cm revealed the catheter shaft was noted to be kinked at 17.5 inches from the proximal end, additionally, a fracture was noted on the brite tip section.The device was confirmed to be within specifications as related to the od (outer diameter) and proximal id (inner diameter).A manufacturing record evaluation was performed, and no non-conformance was found during the review.The shaft kink observed during the visual inspection is consistent with the damage reported by the field, the customer complaint was confirmed.However, the event description and device findings do not provide a clear insight into the root cause and/or exact contributing factors that may have resulted in the observed failure mode.The fractured area could have been caused by post-operative handling or the subsequent handling of the device to have it decontaminated as this damage is not covered in the reported event description.A manufacturing record evaluation was performed, and no non-conformances related to the complaint were found during the review.It should be noted that product failure is multifactorial.The instructions for use contain the following recommendation: do not use a catheter that has been damaged in any way.If damage is detected, replace it with another envoy guiding catheter that is not damaged.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Event or Problem Description
As reported by the field, a 6f envoy guide catheter, mpd 100cm (67025800, 30540615) kinked during the intervention case.Therefore, the physician changed another product, and the procedure done well.There was no patient injury reported.No additional information is available.Based on the analysis of the device received, a fracture was noted on the brite tip section.

Brand Name
ENVOY 6F, MPD 100CM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15113249
Report Number3008114965-2022-00510
Device Sequence Number14952994
Product Code DQY
UDI-Device Identifier10886704031734
UDI-Public10886704031734
Combination Product (Y/N)N
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number670-258-00
Device Catalogue Number67025800
Device Lot Number30540615
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown